Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Delayed period, occasional nausea, no appetite, mucus discharge with urination. On birth control pills. Pregnancy tests negative. Advise?

Hello, I am a 19 year old female. I am 2 weeks (at least) late on my period. I had been taking birth control for 5 years and never missed a period. I don't really have any symptoms other than occasional nausea, missed period, no appetite, and yesterday when I urinated there was a long mucous discharge that came out that I have never seen before. I have taken 3 at home pregnancy tests and they all say negative. Is it all in my head? Also, I ran out of birth control just before I was due to start my period, therefore I should of started because of that. I know in the past if I missed two pills I was spotting. Still nothing.
Asked On : Sat, 23 Mar 2013
Answers:  2 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
With 3 negative pregnancy tests, you are mostly not pregnant.
The symptoms you describe could be due to birth control.
Also you could be having premenstrual symptoms.
On the birth control, if you miss a period, it is better to have a gynecological opinion.
Take care.
Answered: Wed, 24 Jul 2013
I find this answer helpful
General & Family Physician Dr. Nehal Mehta's  Response
thank you for using healthcare magic,
well it seems you missed pills in end days of cycle.. your period can be delayed because of hormonal imbalance..
but i would like to tell you that o.c pills or no other contraceptive are 100 % effective.. some minor chances are always there..
urine pregnancy test is not very reliable it can give false result some time..
consult gynecologist and take more confirmatory test like beta hcg level or ultrasound..
take care..
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor